RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zadorozhnii, Vladimir Grigoryevich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:1461
Abstract pages:3065
Full texts:1181
References:256
Zadorozhnii, Vladimir Grigoryevich
Professor
Doctor of physico-mathematical sciences (1993)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 24.04.1943
Phone: +7 (4732) 20 86 49
Fax: +7 (4732) 55 28 36
E-mail:
Keywords: periodic oscillations; almost periodic oscillations; asymptotic methods; variational (functional) derivative; variational methods; optimal control; equations with stochastic coefficients.
UDC: 517.91, 517.928, 517.925, 517.956.4, 517.95, 517.958, 517.972, 517.977, 519.21, 519.633
MSC: 34C25, 34C27, 34C29, 34F05, 35A15, 35R60, 49A36, 60H10, 60H15, 49N45, 34A55, 49K05

Subject:

The finding method is debvetopend for the moment functions of the solutions of the differential equations with the stochastic coefficients. The inverse variational calculus problem is solved for the ordinary differential equations and for the second order partial differential equations.

Biography

Graduated from Faculty of Mechanics and Mathematics of Voronezh State University in 1965. Ph. D. thesis was defended in 1970. D. Sci. thesis was defended in 1992. A list of my works contains more than 100 titles.
The academician of Academia of Nonlinear Science.

   
Main publications:
  1. Zadorozhnii V. G., Metody variatsionnogo analiza, NITs <<Regulyarnaya i khaoticheskaya dinamika>>, M.–Izhevsk, 2006, 316 s.
  2. Zadorozhnii V. G., Differentsialnye uravneniya s variatsionnymi proizvodnymi, VorGU, Voronezh, 2000  mathscinet  zmath
  3. Zadorozhnii V. G., “Momentnye funktsii resheniya zadachi Koshi dlya uravneniya perenosa s diffuziei i sluchainymi koeffitsientami”, Dokl. RAN, 377:5 (2001), 588–590  mathscinet  zmath
  4. Zadorozhnii V. G., “Differentsialnoe uravnenie v banakhovom prostranstve, soderzhaschee variatsionnuyu proizvodnuyu”, Sib. matem. zhurn., 33:2 (1992), 80–93  mathscinet  zmath
  5. Zadorozhnii V. G., “Momentnye funktsii resheniya zadachi Koshi stokhasticheskogo uravneniya teploprovodnosti”, Dokl. RAN, 364:6 (1999), 735–737  mathscinet  zmath

http://www.mathnet.ru/eng/person12037
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191653

Publications in Math-Net.Ru
2017
1. V. G. Zadorozhniy, M. A. Konovalova, “Differential equation in a Banach space multiplicatively perturbed by random noise”, CMFD, 63:4 (2017),  599–614  mathnet
2013
2. V. G. Zadorozhniy, “Linear chaotic resonance in vortex motion”, Zh. Vychisl. Mat. Mat. Fiz., 53:4 (2013),  639–655  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:4 (2013), 486–502  isi  elib  scopus
2011
3. V. G. Zadorozhniy, G. A. Kurina, “Inverse Problem of the Variational Calculus for Differential Equations of Second Order with Deviating Argument”, Mat. Zametki, 90:2 (2011),  231–241  mathnet  mathscinet; Math. Notes, 90:2 (2011), 218–226  isi  scopus
2010
4. M. M. Borovikova, V. G. Zadorozhniy, “Finding the moment functions of a solution of the two-dimensional diffusion equation with random coefficients”, Izv. RAN. Ser. Mat., 74:6 (2010),  27–54  mathnet  mathscinet  zmath  elib; Izv. Math., 74:6 (2010), 1127–1154  isi  elib  scopus
2009
5. V. G. Zadorozhniy, S. S. Khrebtova, “First moment functions of the solution to the heat equation with random coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 49:11 (2009),  1937–1952  mathnet; Comput. Math. Math. Phys., 49:11 (2009), 1853–1868  isi  scopus
2002
6. V. G. Zadorozhniy, “On finding moment functions for the solution of the Cauchy problem for the diffusion equation with random coefficients”, Izv. RAN. Ser. Mat., 66:4 (2002),  119–136  mathnet  mathscinet  zmath  elib; Izv. Math., 66:4 (2002), 771–788  scopus
2001
7. V. G. Zadorozhniy, “The moment functions for the solution of the heat equation with stochastic coefficients”, Fundam. Prikl. Mat., 7:2 (2001),  351–371  mathnet  mathscinet  zmath
2000
8. V. G. Zadorozhniy, L. N. Stroeva, “Moment functions of the solution of the Cauchy problem for a first-order linear differential equation with random coefficients”, Differ. Uravn., 36:3 (2000),  377–385  mathnet  mathscinet; Differ. Equ., 36:3 (2000), 423–432
1993
9. V. G. Zadorozhniy, “A linear first-order differential equation with ordinary and variational derivatives”, Mat. Zametki, 53:4 (1993),  36–44  mathnet  mathscinet  zmath; Math. Notes, 53:4 (1993), 383–388  isi
1990
10. V. G. Zadorozhniy, “On the Cauchy problem corresponding to a linear system of differential equations with random coefficients”, Differ. Uravn., 26:3 (1990),  545–546  mathnet  zmath
1989
11. V. G. Zadorozhniy, “Second-order differential equations in variational derivatives”, Differ. Uravn., 25:10 (1989),  1679–1683  mathnet  mathscinet; Differ. Equ., 25:10 (1989), 1162–1166
12. V. G. Zadorozhniĭ, “An inverse problem of the calculus of variations for systems of differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 9,  79–82  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:9 (1989), 79–82
1981
13. V. G. Zadorozhniy, “On the question of conditions for the applicability of the averaging method”, Differ. Uravn., 17:9 (1981),  1589–1595  mathnet  mathscinet
1975
14. V. G. Zadorozhniy, “Completely integrable equations in variational derivatives”, Differ. Uravn., 11:11 (1975),  2027–2039  mathnet  mathscinet  zmath
1970
15. A. I. Perov, V. G. Zadorozhniy, “Multidimensional linear differential equations with periodic coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 5,  64–73  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020